zbMATH — the first resource for mathematics

Regular exceptional family of elements with respect to isotone projection cones in Hilbert spaces and complementarity problems. (English) Zbl 1152.90623
Summary: Conditions for the non-existence of a regular exceptional family of elements with respect to an isotone projection cone in a Hilbert space will be presented. The obtained results will be used for generating existence theorems for a complementarity problem with respect to an isotone projection cone in a Hilbert space.

90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
Full Text: DOI
[1] Cottle, R., Pang, J., Stone, R.: The Linear Complementarity Problem. Academic Press, Boston (1992) · Zbl 0757.90078
[2] Hyers, D.H., Isac, G., Rassias, T.M.: Topics in Nonlinear Analysis and Applications. World Scientific, Singapore (1997) · Zbl 0878.47040
[3] Isac, G.: Complementarity problems. Lecture Notes in Mathematics, vol. 1528. Springer-Verlag, New York (1992) · Zbl 0795.90072
[4] Isac, G.: On an Altman type fixed point theorem on convex cones. Rocky Mountain J. Math. 25(2), 701–714 (1995) · Zbl 0868.47035
[5] Isac, G.: Topological Methods in Complementarity Theory. Kluwer, Dordrecht (2000) · Zbl 0954.90056
[6] Isac, G.: Leray–Schauder type alternatives. Complementarity Problems and Variational Inequalities. Springer, Heidelberg (2006) · Zbl 1095.47002
[7] Isac, G.: Asymptotic derivable fields and nonlinear complementarity problem, preprint (2007) · Zbl 1211.90247
[8] Isac, G., Bulavski, V.A., Kalashnikov, V.V.: Complementarity, Equilibrium, Efficiency and Economics. Kluwer, Dordrecht (2002)
[9] Isac, G., Gowda, M.S.: Operators of class Operators of class \({(S)_+^1}\) , Altman’s condition and the complementarity problems. J. Fac. Science, The Univ. Tokyo Sec. IA 40(1), 1–16 (1993) · Zbl 0804.47037
[10] Isac, G., Kalashnikov, V.V.: Exceptional families of elements, Leray–Schauder alternative, pseudomonotone operators and complementarity. J. Optim. Theory Appl. 109(1), 69–83 (2001) · Zbl 0984.49006
[11] Isac, G., Németh, S. Z.: REFE-acceptable mappings and a necessary and sufficient condition for the non-existence of the regular exceptional family of elements. J. Optim. Theory Appl. (forthcoming) · Zbl 1163.90033
[12] Isac, G., Németh, A.B.: Monotonicity of metric projections onto positive cones of ordered Euclidean spaces. Arch. Math. 46(6), 568–576 (1986) · Zbl 0574.41037
[13] Isac, G., Németh, A.B.: Every generating isotone projection cone is latticial and correct. J. Math. Anal. Appl. 147(1), 53–62 (1990) · Zbl 0725.46002
[14] Isac, G., Németh, A.B.: Isotone projection cones in Hilbert spaces and the complementarity problem. Boll. Un. Mat. Ital. B 7(4), 773–802 (1990) · Zbl 0719.46011
[15] Isac, G., Németh, A.B.: Projection methods, isotone projection cones, and the complementarity problem. J. Math. Anal. Appl. 153(1), 258–275 (1990) · Zbl 0711.47030
[16] Isac, G., Németh, A.B.: Isotone projection cones in Eucliden spaces. Ann. Sci. Math Québec 16(1), 35–52 (1992) · Zbl 0760.52003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.